| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 133-136


Jesus Carreno, Annkarys Gomez, Teodoro Lara, Nelson Merentes
      Dynamics of a four dimensional model of American Cutaneous Leishmaniasis
      Applied Mathematical Sciences, Vol. 9, 2015, no. 133, 6605-6614
      http://dx.doi.org/10.12988/ams.2015.58532

M. A. Abdel-Sattar
      Basic structures of (L,\odot)-smooth syntopogenous
      Applied Mathematical Sciences, Vol. 9, 2015, no. 133, 6615-6628
      http://dx.doi.org/10.12988/ams.2015.510614

C. Catal, I. Dagadur
      Matrix tranformations between vector rate sequence spaces
      Applied Mathematical Sciences, Vol. 9, 2015, no. 133, 6629-6637
      http://dx.doi.org/10.12988/ams.2015.58543

Byungmoon Ghil, Hwajoon Kim
      Some consideration with respect to the relation between transform of derivative and differentiation of transform
      Applied Mathematical Sciences, Vol. 9, 2015, no. 133, 6639-6645
      http://dx.doi.org/10.12988/ams.2015.58560

Mario Gionfriddo
      Non-existence of (3,2)-equicolourings in C_k-designs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 133, 6647-6654
      http://dx.doi.org/10.12988/ams.2015.57496

Loredana Ciurdariu
      Integral inequalities on time scales via isotonic linear functionals
      Applied Mathematical Sciences, Vol. 9, 2015, no. 134, 6655-6668
      http://dx.doi.org/10.12988/ams.2015.59579

D.N. Shults, M.I. Grebnev
      Statistical approach to aggregation of production functions
      Applied Mathematical Sciences, Vol. 9, 2015, no. 134, 6669-6689
      http://dx.doi.org/10.12988/ams.2015.59583

Ping-Tsai Chung
      Edge-balance index games
      Applied Mathematical Sciences, Vol. 9, 2015, no. 134, 6691-6696
      http://dx.doi.org/10.12988/ams.2015.59578

Ilham Syata, Donny C. Lesmana, Hadi Sumarno
      Numerical method for determining option price with risk adjusted pricing methodology (RAPM) volatility model
      Applied Mathematical Sciences, Vol. 9, 2015, no. 134, 6697-6705
      http://dx.doi.org/10.12988/ams.2015.57509

Joseph Ackora-Prah, Fidelis Nyame Oheneba-Osei, Perpetual Saah Andam, Daniel Gyamfi, Samuel Asante Gyamerah
      A multigene genetic programming model for thyroid disorder detection
      Applied Mathematical Sciences, Vol. 9, 2015, no. 135, 6707-6722
      http://dx.doi.org/10.12988/ams.2015.59563

Rodulfo T. Aunzo, Jr., Enrico L. Enriquez
      Convex doubly connected domination in graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 135, 6723-6734
      http://dx.doi.org/10.12988/ams.2015.58540

Zoila Esther Morales Tabares, Efren Vazquez Silva
      Algorithm for prediction of the technical availability of medical equipment
      Applied Mathematical Sciences, Vol. 9, 2015, no. 135, 6735-6746
      http://dx.doi.org/10.12988/ams.2015.55400

Alex M. Montes, Ricardo Cordoba
      Periodic travelling waves for a generalized long wave model
      Applied Mathematical Sciences, Vol. 9, 2015, no. 136, 6747-6756
      http://dx.doi.org/10.12988/ams.2015.57499

Gennady I. Melnikov, Natalia A. Dudarenko, Vitaly G. Melnikov, Aleksandr S. Alyshev
      Parametric identification of inertial parameters
      Applied Mathematical Sciences, Vol. 9, 2015, no. 136, 6757-6765
      http://dx.doi.org/10.12988/ams.2015.59584

Dug Hun Hong
      The least absolute deviation problem for OWA operator weights
      Applied Mathematical Sciences, Vol. 9, 2015, no. 136, 6767-6772
      http://dx.doi.org/10.12988/ams.2015.59589

Ruben-Dario Ortiz-Ortiz, Edilber Almanza-Vasquez, Ana-Magnolia Marin-Ramirez
      Functional response to predators Holling type II, as a function refuge for preys in Lotka-Volterra model
      Applied Mathematical Sciences, Vol. 9, 2015, no. 136, 6773-6781
      http://dx.doi.org/10.12988/ams.2015.53266

G.Sh. Tsitsiashvili, V.E. Lelukhin, O.V. Kolesnikova, M.A. Osipova
      Definition of tolerance size in some coordinate direction
      Applied Mathematical Sciences, Vol. 9, 2015, no. 136, 6783-6790
      http://dx.doi.org/10.12988/ams.2015.59580

Athraa Neamah Albukhuttar, Xianwen Zhang
      Asymptotic growth bounds for the Vlasov-Poisson system in a half space
      Applied Mathematical Sciences, Vol. 9, 2015, no. 136, 6791-6803
      http://dx.doi.org/10.12988/ams.2015.59565


Journals | Books | Author guidelines